# SDR VTZA96338

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Ind
- Condition: High
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6321 - IAD-AVP - ABORTED TAKEOFF DUE TO HIGH EGT AND RPM OF 107 PERCENT AT TAKEOFF.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE PERFORMED EXTENSIVE GROUND RUNS INCLUDING OVERSPEED GOVERNOR, PLUS PERFORMED LEFT ENGINE SOAP SAMPLE, COULD NOT DUPLICATE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
